Fatal drug errors in anaesthesia: Can we override?
Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...
Get authentic, real-time news that helps you fight COVID-19 better.
Install PlexusMD App for doctors. It's free.
The drug errors in anaesthesia can be fatal. In spite of extensive research and protocols to decrease the errors in drug delivery, major incidents resulting from injecting a wrong drug from a similar looking preparation of another are reported. We report a case of successful treatment of hyperkalaemic cardiac arrest (due to accidental injection of potassium chloride) in a patient of coronary artery disease with triple vessel disease, who underwent coronary artery bypass grafting (CABG), by use of haemofiltration and cardiac massage...

http://bit.ly/2tkzx65
Dr. K●●●l R●●a and 1 others like this
Like
Comment
Share